# SDR VTZA97351

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Fox Strike
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

IAD/ROC - FLT 6365 - DURING TAKEOFF AT 2215 HOURS ON 6-29-97, EXPERIENCED AN ANIMAL STRIKE TO THE AIRCRAFT DURING TAKEOFF ROLL AT APPROXIMATELY 120 KIAS.  STRIKE WAS TO THE NOSE GEAR AREA OF THE AIRCRAFT.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT IAW MAINTENANCE PROCEDURES.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  SUSPECT ANIMAL WAS A SMALL FOX TRYING TO CROSS THE ACTIVE RUNWAY.  (X)
